# SDR USAA2014053000007

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 40,691 hours, 23,824 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GOT ECAM LAVATORY SMOKE WARNING AFTER 2 - 3 SECONDS IT WENT OUT.  FLIGHT ATTENDANT SMELLED NOTHING UNUSUAL.  BITE CHECK OF FIRE PROTECTION SYS SHOWS NO FAULTS.
